# SDR DALA2017100507285

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER EPC SUPPORT STA Y=-160X=14 TO X=54. CORROSION LEVEL 2 LOWER EPC SUPPORT STA Y=-160 X=14 TO X=54. WAS REPLACED PER SRM 51-41-02-0G AND 51-41-01-0G AND DWG 9955780 REV LA.
